MAUDE Adverse Event Report: MED-EL ELEKTROMEDIZINISCHE GERAETE GMBH CONCERTO; Cochlear Implant

MED-EL ELEKTROMEDIZINISCHE GERAETE GMBH CONCERTO; Cochlear Implant
Model Number Mi1000 MED-EL CONCERT
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
The user was scheduled for a revision surgery due to 5-6 extra-cochlear channels.The user has been re-implanted.
 
Event or Problem Description
The device was explanted.
 
Additional Manufacturer Narrative
The device has been explanted and should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
 
Additional Manufacturer Narrative
Conclusion: according to the information received from the field the recipient underwent a revision surgery due to post-operative migration of the active electrode out of cochlea.During revision damage to the active electrode array was seen and the device was explanted.Additionally, damage to the reference electrode caused by an external mechanical force acting on the reference protector was observed during the investigation.Other damages found during investigation are most likely related due to explantation.This is a final report.

Brand Name
CONCERTO
Common Device Name
Cochlear Implant
Manufacturer (Section D)
MED-EL ELEKTROMEDIZINISCHE GERAETE GMBH
innsbruck
AU 
Manufacturer Contact
laura simonotti
fuerstenweg 77a
innsbruck 6020
AU   6020
+43-(577)88
MDR Report Key25594097
Report Number9710014-2026-00579
Device Sequence Number5752723
Product Code MCM
UDI-Device Identifier09008737083632
UDI-Public(01)09008737083632
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P000025
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/31/2015
Device Model NumberMi1000 MED-EL CONCERT
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/12/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2026
Supplement Date Received by Manufacturer06/12/2026
Initial Report FDA Received Date06/23/2026
Supplement Report FDA Received Date07/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/01/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age13 YR
Patient SexFemale